A remark on stationary fuzzy metric spaces

  • A. Savchenko Kherson State Agrarian University, 23 Stritenska str., 73006, Kherson, Ukraine
Keywords: fuzzy metric space, stationary fuzzy metric, ultrametric
Published online: 2011-06-30


The main result states that the category of stationary fuzzy metric spaces (with respect to an archimedean $t$-norm) and nonexpanding maps is isomorphic to a full subcategory of the category of metric spaces and nonexpanding maps. The case of non-archimedean $t$-norms is also discussed.

How to Cite
Savchenko A. A Remark on Stationary Fuzzy Metric Spaces. Carpathian Math. Publ. 2011, 3 (1), 124–129.